# SDR VTZA96130

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Contl Unit
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Lt Eng
- Part time: 2,428 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6296 - IAD-ROC - ABORTED TAKEOFF DUE TO THE LEFT ENGINE ONLY MAKING 95 PERCENT ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE MAX FUEL FLOW.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
